# SDR DALA2015122607852

- Difficulty date: December 30, 2014
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 73,160 hours, 56,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE AT BS 389 AND S-29R.  DAMAGE WAS CUTOUT AND AN EXTERNAL DOUBLER INSTALLED IAW SECTION I OF ER/A 531742-14, REV ORIGINAL.
